# SDR UALA2011041101743

- Difficulty date: April 10, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 82,527 hours, 10,072 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Saturated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON FWD AND SIDE WALL OF MAIN GALLEY INOP.  GALLEY FLOOR WET IN EMERGENCY ELECTRICAL RIBBON INSTALLED AREA. 
DRIED WET AREA OF FLOOR.  CLEANED PLUGS WITH CONTACT CLEANER.  REINSTALLED ELECTRICAL CONNECTOR.  CHECKS NORMAL.
